Volume 31 (2020)
Volume 30 (2019)
Volume 29 (2018)
Volume 28 (2017)
Volume 27 (2016)
Volume 26 (2015)
Volume 25 (2014)
Volume 24 (2013)
Volume 23 (2012)
Volume 22 (2011)
Volume 21 (2010)
Volume 20 (2009)
Volume 19 (2008)
Volume 18 (2007)
Volume 17 (2006)
Volume 16 (2005)
Volume 15 (2004)
Volume 14 (2003)
Volume 13 (2002)
Volume 12 (2001)
Volume 11 (2000)
Volume 10 (1999)
Volume 9 (1998)
Volume 8 (1997)
Volume 7 (1996)
Volume 6 (1995)
Volume 5 (1994)
Volume 4 (1993)
Volume 3 (1992)
Volume 2 (1991)
Volume 1 (1990)
Volume 1 (1989)
1. Weak*-closed invariant subspaces and ideals of semigroup algebras on foundation semigroups

B. Mohammadzadeh

Volume 25, Issue 1 , Winter 2014, , Pages 51-55

Abstract
  Let S be a locally compact foundation semigroup with identity and                          be its semigroup algebra. Let X be a weak*-closed left translation invariant subspace of    In this paper, we prove that  X  ...  Read More